# SDR AU960800

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: RH747
- Condition: Faulty
- Location: Ac Regulator
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) ELECTRICAL SYSTEM SUFFERED MOMENTARY LOSS OF POWER ON SEVERAL  OCCASIONS - SUSPECT CAUSED BY RH GENERATOR CONTROL UNIT (GCU)
